CSN Login
Members Online: 6

To Willx regarding Casodex

stuart
Posts: 88
Joined: Dec 2001

I am also on Casodex but I was wondering why your doctor told you to just finish what you have...If you go off the med won't your PSA begin to rise?

Willx's picture
Willx
Posts: 41
Joined: Jul 2005

If you go off the med won't your PSA begin to rise?

That is the big question and I'll get the answer in 6 months when the PSA is repeated. As for me, the fear of a rise in the PSA is much less than the desire to stop the drug.

stuart
Posts: 88
Joined: Dec 2001

So far I haven't found Casodex to have any major side effects but maybe it takes time...

AuthorUnknown
Posts: 1564
Joined: May 2006

Nor have I found Casodex to have any side effects, although there is certainly information available regarding serious side effects.

I've taken two 30-day courses of 50mg Casodex to reduce the possibility of flare when starting on Lupron. The second time was necessitated by insurance delays. After my Uro stopped carrying Lupron himself and offered to write me a prescription, the insurance company refused to authorize pharmacy dispensation and insisted on doing it through their own captive pharmacy. The delay was sufficient that my Uro agreed to put me on another 30-day course of Casodex to prevent flare.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network